# SDR USAAD01180

- Difficulty date: November 9, 2001
- Submitted: December 18, 2001
- Operation: Air carrier
- Aircraft: N801US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR - THE EMERGENCY LIGHT NOT ARMED BULB INOPERATIVE.  MAINTENANCE RESET THE EMERGENCY LIGHTS ARM AND CHARGE CIRCUIT BREAKER.  REPLACED THE FORWARD CONTROL MODULE PRECAUTIONARY.  (M)
